# SDR GTIA2023042037126

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 12,622 hours, 5,308 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BOTTLE PRESSURE REQUIRES SERVICE-SERVICE L1 DOOR TO PROPER LIMIT IAW AMM 52-10-00-614-001. NO LEAK NOTED
